# SDR ASAA2014080808784

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 17,205 hours, 5,236 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CIRCUIT BREAKER FOR BATTERY STBY SWITCH, POS INDICATION, RT 28 VOLT DC AT B5, IS OUT. ACFT GROUNDED. RESET BATTERY, STBY, SWITCH POS IND CIRCUIT BREAKER IAW AMM 20-60-01.  CIRCUIT BREAKER RESET PROCESS. PERFORMED SPCU INSTALLATION TEST IAW AMM 24-34-11-400-801, OPS CHECKED GOOD.
